Modules over some localizations of the ring of Laurent polynomials
Matematičeskie zametki, Tome 46 (1989) no. 5, pp. 40-49
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1989_46_5_a5,
author = {A. V. Pajitnov},
title = {Modules over some localizations of the ring of {Laurent} polynomials},
journal = {Matemati\v{c}eskie zametki},
pages = {40--49},
year = {1989},
volume = {46},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1989_46_5_a5/}
}
A. V. Pajitnov. Modules over some localizations of the ring of Laurent polynomials. Matematičeskie zametki, Tome 46 (1989) no. 5, pp. 40-49. http://geodesic.mathdoc.fr/item/MZM_1989_46_5_a5/